# SDR EVCA202408120001

- Difficulty date: August 6, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N563AE
- Make and model: Bell 206L-4
- Aircraft serial: 52475
- Aircraft time: 4,756 hours, 11,128 cycles
- Engine: Allsn 250C30
- Engine time: 10,371 hours, 16,150 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206033004203
- Part serial: UNK
- Condition: Cracked
- Location: Tailboom
- Part time: 4,756 hours, 52,475 cycles
- Component: Tailboom, Bell
- Component part number: 206033004203
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT TAILBOOM ATTACHMENT FITTING, TAILBOOM SIDE, CRACKED FROM EDGE TO EDGE ACROSS TWO FWD OUTBOARD RIVETS
